# SDR SWAA2023042429612

- Difficulty date: April 20, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 37,866 hours, 23,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS R/H EMERG EXIT SIDEWALL WINDOW LIGHT INOP.<[01] OK TO CONTINUE PER MEL 33-2-03; SP-1B.;[02] REMOVED AND REPLACED BOTH LAMP AND FUSE IAW AMM 33-51-01; NO HELP. ATTEMPTED TO REPLACE BALLAST FOUND TRIM STUD ROUNDED OUT; UNABLE TO REMOVE NUT.;[03] REPLACED FUSE @ RH EMER EXIT WINDOW LIGHT IAW AMM 33-21-00; OPS CHECK GOOD.
